# SDR AALA2019041539005

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 62,422 hours, 27,723 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 99134H7500
- Condition: Delaminated
- Location: Cockpit L3
- Part time: 62,419 hours, 27,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIGHT DECK L3 WINDOW DELAMINATED. REPLACED WINDOW PER AMM 56-11-12-400-002-A.
